# SDR ASOA05240

- Difficulty date: March 16, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 RT WAS FOUND TO BE CRACKED BEYOND LIMIT.  MAINTENANCE IS REPAIRING THE ENGINE SUPPORT BEAM AT BL 36.20 RT IAW ASA EO 600-53-0070.  (M)
